# SDR 06FDEA1218

- Difficulty date: March 24, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LEFT MOUNTING AREA LOWER SURFACE FOUND WITH SURFACE CORROSION AFTER LANDING GEAR REMOVAL.  COMPLIED WITH FEDEX EA 1-5340-94620 FUSELAGE ATTACH FITTINGS CTR.   LANDING GEAR TRUNNION SUPPORT FITTING CORROSION REWORK.  REPAIR CLASSIFIED AS MAJOR REPAIR AS PER FEDEX GMM 6-2-100.
